MathSciNet Relay Station
MathSciNet bibliographic data
MR448101 (56 #6411) 46L10
Connes, A. Periodic automorphisms of the hyperfinite factor of type II1. Acta Sci. Math. (Szeged) 39 (1977), no. 1-2, 39–66.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement